Title: On Random Coincidence & Fixed Points for a Pair of Multi-Valued & Single-Valued Mappings
Author(s): Pankaj Kumar Jhade, A. S. Saluja
Pages: 26-35
Cite as:
Pankaj Kumar Jhade, A. S. Saluja, On Random Coincidence & Fixed Points for a Pair of Multi-Valued & Single-Valued Mappings, Int. J. Anal. Appl., 4 (1) (2014), 26-35.

Abstract


Let (X,d) be a Polish space, CB(X) the family all nonempty closed and bounded subsets of X and (Ω,Σ) be a measurable space. In this paper a pair of hybrid measurable mappings f : Ω×X → X and T : Ω×X →CB(X), satisfying the inequality (2.1) below are introduced and investigated. It is proved that if X is complete, T(ω,·), f(ω,·) are continuous for all ω ∈ Ω, T(·,x), f(·,x) are measurable for all x ∈ X and T(ω,ξ(ω)) ⊆ f(ω × X) and f(ω ×X) = X for each ω ∈ Ω, then there is a measurable mapping ξ : Ω → X such that f(ω,ξ(ω)) ∈ T(ω,ξ(ω)) for all ω ∈ Ω.

Full Text: PDF

 

References


  1. A.T Bharucha-Ried , Fixed point theorem in probabilistic analysis, Bull. Amer. Math. Soc., 82(1976), 641-645.

  2. S.S Chang and N.J. Huang, On the principle of randomization of fixed points for set valued mappings with applications, Norteastern Math. J., 7(1991), 486-491.

  3. Lj. B.Ciri´c , ´ On some nonexpansive type mappings and fixed points, Indian J. Pure Appl. Math., 24(3)(1993), 145-149.

  4. Lj. B.Ciri´c, ´ Nonexpansive type mappings and a fixed point theorem in convex metric spaces, Rend. Accad. Naz. Sci. XL Mem. Mat., (5) vol.XIX (1995), 263-271.

  5. Lj. B.Ciri´c, ´ On some mappings in metric spaces and fixed point theorems, Acad. Roy. Belg. Bull. Cl. Sci., (5) T.VI(1995), 81-89.

  6. Lj. B.Ciri´c,Jeong S. Ume and Siniˇsa N. Jeˇsi´c, ´ On random coincidence and fixed points for a pair of multi-valued and single-valued mappings, J. Ineq. Appl., Volume 2006(2006), Article ID 81045, 12 pages.

  7. O. Hanˇs, Reduzierende Zuf¨allige transformationen, Czech. Math. J. 7(1957), 154-158.

  8. O. Hanˇs , Random operator equations, Proc. 4th Berkeley Symp. Mathematics Statistics and Probability, Vol. II, Part I, pp. 185-202. University of California Press, Berkeley (1961).

  9. C.J. Himmelberg , Measurable relations. Fund. Math. 87(1975), 53-72.

  10. N.J. Huang, A principle of randomization of coincidence points with applications, Applied Math. Lett., 12(1999), 107-113.

  11. S. Itoh, A random fixed point theorem for multi-valued contraction mapping, Pacific J. Math., 68(1977), 85-90.

  12. T. Kubiak , Fixed point theorems for contractive type multi-valued mappings, Math. Japonica, 30(1985), 89-101.

  13. K. Kuratowski and C. Ryll-Nardzewski , A general theorem on selectors, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 13(1965), 397-403.

  14. T.C. Liu , Random approximations and random fixed points for nonself maps, Proc. Amer. Math. Soc., 103(1988), 1129-1135.

  15. N.S. Papageorgiou , Random fixed point theorems for multifunctions, Math. Japonica, 29(1984), 93-106.

  16. N.S. Papageorgiou , Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc., 97(1986),507-514.

  17. B.E. Rhoades , A generalization of a fixed point theorem of Bogin, Math. Sem. Notes, 6(1987), 1-7.

  18. B.E. Rhoades, S.L. Singh and C. Kulshrestha , Coincidence theorems for some multi-valued mappings, Internat. J. Math. Math. Sci., 7(1984), 429-434.

  19. R.T. Rockafellar , Measurable dependence of convex sets and functions in parameters, J. Math. Anal. Appl.,28(1969), 4-25.

  20. V.M. Sehgal and S.P. Singh , On random approximations and a random fixed point theorem for set valued mappings, Proc. Amer. Math. Soc., 95(1985), 91-94.

  21. N. Shahzad and N. Hussain , Deterministic and random coincidence point results for fnonexpansive maps, J. Math. Anal. Appl., 323 (2006), No. 2, 1038-1046.

  22. N. Shahzad and A. Latif, A random coincidence point theorem, J. Math. Anal. Appl., 245(2000), 633-638.

  23. S.L. Singh and S.N. Mishra , On a Ljubomir Ciri´c’s fixed point theorem for nonexpansive typ ´ maps with applications, Indian J. Pure Appl. Math., 33(2002), no. 4, 531-542.

  24. A. Spaˇcek , ˇ Zuf¨allige Gleichungen, Czech Math. J., 5(1955), 462-466.

  25. K.K. Tan,X.Z. Yuan and N.J. Huang , Random fixed point theorems and approximations in cones, J. Math. Anal. Appl., 185(1994), 378-390.

  26. D.H. Wagner , Survey of measurable selection theorems, SIAM J. Control Optim.,15(1977), 859-903.